# SDR SIMA202002031003

- Difficulty date: January 31, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 37,284 hours, 32,539 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#5 EMERGENCY LIGHT STRIP HAS A BROKEN WIRE A/C SIDE-C/A-REPAIRED #5 EMERGENCY LIGHT STRIP IAW EMB 145 SWPM 20-50-00.  OPERATIONAL CHECK GOOD.
